兰州大学机构库 >数学与统计学院
Pulsating type entire solutions of monostable reaction-advection-diffusion equations in periodic excitable media
Liu, NW; Li, WT(李万同); Wang, ZC(王智诚); Liu, NW (reprint author), Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.
2012-03
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS   Impact Factor & Quartile
ISSN0362-546X
Volume75Issue:4Pages:1869-1880
AbstractWe establish the existence of pulsating type entire solutions of reaction-advection-diffusion equations with monostable nonlinearities in a periodic framework. Here the nonlinearities include the classic KPP case. The pulsating type entire solutions are defined in the whole space and for all time t epsilon R. By studying a pulsating traveling front connecting a constant unstable stationary state to a stable stationary state which is allowed to be a positive function, we proved that there exist pulsating type entire solutions behaving as two pulsating traveling fronts coming from both directions, and approaching each other. The key techniques are to characterize the asymptotic behavior of the solutions as t -> -infinity in terms of appropriate subsolutions and supersolutions. (C) 2011 Elsevier Ltd. All rights reserved.
KeywordPulsating type entire solution Reaction-advection-diffusion equation Pulsating front Sub-super solution Periodic media
Subject AreaMathematics
PublisherELSEVIER
DOI10.1016/j.na.2011.09.037
Publication PlaceOXFORD
Indexed BySCIE ; EI
Language英语
First Inst
Funding Project国家自然科学基金项目 ; 新世纪优秀人才支持计划 ; 高等学校博士学科点专项科研基金 ; 中央高校基本科研业务费专项资金
Project NumberNSFC [11026099, 11031003, 11071105] ; NSF of Shandong Province of China [ZR2010AQ006] ; FRFCU [lzujbky-2010-k10] ; Program for New Century Excellent Talents in University [NCET-10-0470] ; Research Fund for the Doctoral Program of Higher Education of China [20090211120023] ; Fundamental Research Funds for the Central Universities
WOS IDWOS:000298368600014
Funding OrganizationNSFC ; MOE ; LZU
SubtypeArticle
EI ID20120114652888
Department[Liu, Nai-Wei] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China;
[Li, Wan-Tong;
Wang, Zhi-Cheng] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
Citation statistics
Cited Times:10[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/118544
Collection数学与统计学院
Corresponding AuthorLiu, NW (reprint author), Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.
Recommended Citation
GB/T 7714
Liu, NW,Li, WT,Wang, ZC,et al. Pulsating type entire solutions of monostable reaction-advection-diffusion equations in periodic excitable media[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2012,75(4):1869-1880.
APA Liu, NW,Li, WT,Wang, ZC,&Liu, NW .(2012).Pulsating type entire solutions of monostable reaction-advection-diffusion equations in periodic excitable media.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,75(4),1869-1880.
MLA Liu, NW,et al."Pulsating type entire solutions of monostable reaction-advection-diffusion equations in periodic excitable media".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 75.4(2012):1869-1880.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Liu, NW]'s Articles
[Li, WT]'s Articles
[Wang, ZC]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, NW]'s Articles
[Li, WT]'s Articles
[Wang, ZC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, NW]'s Articles
[Li, WT]'s Articles
[Wang, ZC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Liu-2012-Pulsating type entire solutions of mo.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.